# SDR 95ZZZX5984

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9368A
- Make and model: Cessna 195
- Aircraft serial: 7447
- Engine: Jacobp R755B1
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Powerplant
- Stage of operation: CR
- Nature of condition: E, B, R
- Precautionary procedure: A

## Discrepancy

ON FIRST FLIGHT AFTER MAINTENANCE (STARTER REPLACEMENT) ON 8-29-95, 25 MINUTES INTO FLIGHT, HAD SUDDEN ONSET OF ENGINE VIBRATION.  HEADED TOWARD AIRPORT.  WITHIN 1 MINUTE HAD COMPLETE LOSS OF OIL PRESSURE.  OVER NEXT FEW MINUTES, HAD OIL TEMP PAST RED LINE AND OFF SCALE, OIL PRESSURE REMAINED ZERO, VIBRATION WORSENED, HAD PARTIAL POWER LOSS, AND BURNING ODOR.  WAS ABLE TO RETURN AND LAND WITH PARTIAL POWER (ABOUT 10-12 INCHES MP).  NO DAMAGE TO AIRFRAME.  SUBSEQUENT INSPECTION FOUND MECHANICAL PROBLEMS RELATED TO THE RECENT MAINTENANCE.
